Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 243-249
http://dx.doi.org/10.1155/S0161171288000298

Analysis of straightening formula

Department of Mathematics, Oakland University, Rochester Michigan 48063, USA

Received 23 March 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Devadatta M. Kulkarni, “Analysis of straightening formula,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 243-249, 1988. doi:10.1155/S0161171288000298